1. A. Ali, D. Kumar and P. Miyan, On generalized derivations and commutativity
of prime and semiprime rings, Hacet. J. Math. Stat. (3) 40 (2011), 367-374.
2. R. M. Al-Omary and S. K. Nauman, Generalized derivations on prime rings
satisfying certain identities, Commun. Korean Math. Soc, (2) 36 (2021), 229-
238. DOI: 10.4134/CKMS.c200227
3. M. Ashraf and N. Rehman, On derivations and commutativity in prime rings,
East-West J. Math. (1) 3 (2001), 87-91.
4. M. Ashraf, A. Ali and S. Ali, Some commutativity theorems for rings with gen-
eralized derivations, Southeast Asian Bull. Math. 31 (2007), 415-421.
5. M. Ashraf and S. Ali, On left multipliers and the commutativity of prime rings,
Demonstr. Math. (4) XLI (2008), 763-771. DOI: 10.1515/dema-2013-0125
6. H. E. Bell, Some commutativity results involving derivations, Trends in Theory
of Rings and Modules: S. Tariq Rizvi and S.M.A. Zaidi (Eds.), 2005 Anamaya
Publ., New Delhi, India.
7. A. Boua, L. Oukhtite and A. Raji, Jordan ideals and derivations in prime near-
rings, Comment. Math. Univ. Carolin. (2) 55 (2014), 131-139.
8. H. El-Mir, A. Mamouni and L. Oukhtite, Special Mappings with Cen-
tral Values on Prime Rings, Algebra Colloq. (3) 27 (2020), 405-414. DOI:
10.1142/S1005386720000334
9. M. Hongan, A note on semiprime rings with derivations, Int. J. Math. Math.
Sci. (2) 20 (1997), 413-415. DOI: 10.1155/S0161171297000562
10. N. Jacobson, Structure theory for algebraic algebras of bounded degree, Annals
of Mathematics, (4) 46 (1945), 695-707. DOI: 10.2307/1969205
11. J. Pinter-Lucke, Commutativity conditions for rings: 1950-2005, Expo. Math.
(2) 25 (2007), 165-174. DOI: 10.1016/j.exmath.2006.07.001
12. J. H. Mayne, Centralizing mappings of prime rings, Canad. Math. Bull. (1) 27
(1984), 122-126. DOI: 10.4153/CMB-1984-018-2
13. L. Oukhtite, Posner's second theorem for Jordan ideals in rings with involution,
Expo. Math. 29 (2011), 415-419. DOI: 10.1016/j.exmath.2011.07.002
14. L. Oukhtite, A. Mamouni and M. Ashraf, Commutativity theorems for rings
with di erential identities on Jordan ideals, Comment. Math. Univ. Carolin. (4)
54 (2013), 447-4457.
15. E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. (6) 8 (1957),
1093-1100. DOI: 10.2307/2032686
16. N. Rehman, On Lie Ideals and Automorphisms in Prime Rings, Math. Notes,
(1) 107 (2020), 140-144. DOI: 10.1134/S0001434620010137
17. N. Rehman, On commutativity of rings with generalized derivations, Math. J.
Okayama Univ. 44 (2002), 43-49.
18. Rehman, N., Alnoghashi, H. M. and Hongan, M., A note on generalized deriva-
tions on prime ideals, J. Algebra Relat. Topics, (1) 10 (2022), , 159{169.
19. G. S. Sandhu and B. Davvaz, On generalized derivations and Jordan ideals
of prime rings, Rend. Circ. Mat. Palermo (2), 70 (2021), 227-233. DOI:
10.1007/s12215-020-00492-8